Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes tiredness after jogging?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
Whenever I go in hurry or take a jogging/run then I feel more tired with more respiration (taking more breath) however it was not happening earlier days (around 4years before). Please can you let me know the reason and treatment for this. Thank you for your answer in advance.
Posted Wed, 5 Feb 2014 in Lung and Chest disorders
Answered by Dr. Vaishalee Punj 1 hour later
Brief Answer: Hi Detailed Answer: Hi Thanks for posting your query on XXXXXXX From the history that you have given, it seems that you are having symptoms of weakness alongwith breathlessness. There can be many causes of such symptoms, the common ones being anemia, nutritional deficiencies of vitamins and minerals, infection, diabetes, hypertension, hypothyroidism, inflammation of respiratory tracts, heart issues etc. These causes need to be ruled out by getting blood tests, urinanalysis and ECG done. The tests can include complete blood count, hemoglobin and iron studies, Serum vit B12 and folic acid levels, serum calcium and vitamin D levels, thyroid stimulating hormone, serum electrolytes, serum creatinine, liver enzymes (SGOT, SGPT), ESR, fasting blood sugar, lipid profile, CPK, etc. A closer diagnosis can be made after getting the reports of the tests. You can discuss the reports with your physician or you can upload them for me to view and discuss. Treatment can be discussed after finding the cause. Regards Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor